# SDR MALA020302

- Difficulty date: May 23, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE CREW RECEIVED AN AVIONICS CAUTION ROLL COMPARITOR FLAG.  FOLLOWED QRH AND ISOLATED RIGHT EADI AS BAD COMPONENT.  IN LEVEL FLIGHT EADI SHOWED CLIMBING LEFT TURN.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER O/C/G/.
